# SDR DALA2021012000362

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT FRAME FROM FR 69 TO FR 70 AND STR 23L AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SUPPORT FRAME, PER A320 SRM 51-72-11.
